# SDR DHL2006770004

- Difficulty date: August 5, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 2425 · AC Indicating System
- Part: Warning Light
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ESSENTIAL POWER FAIL LIGHT ILLUMINATED ON TAKEOFF.  ABORTED TAKEOFF, -UNDER EXCITED SYSTEM 3- ON ELECTRICAL FAULT PANEL.  TRANSFER TO DMI 26183 IAW MEL 24-1 CAT B DUE DATE 8-8-06, COMPLIED WITH PLACARDS INSTALLED.    REF.DMI#26183 "ESSENTIAL POWER LIGHT NR 3 UNDER EXCITED" REPLACED DIODE P/N BACD2B206, OPS CHECK GOOD IAW JRH 6.2&MM 24-20-00.THIS CLEARS DMI#26183,PLACARD REMOVED OF NR 3 GENERATOR
